EconPapers    
Economics at your fingertips  
 

A remark on discontinuous games with asymmetric information and ambiguity

Wei He () and Nicholas C. Yannelis
Additional contact information
Wei He: The University of Iowa
Nicholas C. Yannelis: The University of Iowa

Economic Theory Bulletin, 2017, vol. 5, issue 1, 119-126

Abstract: Abstract We consider discontinuous games with asymmetric information and ambiguity (i.e., players have maximin preferences à la Gilboa and Schmeidler (1989)). It is shown that the existence of equilibria follows directly from the existence of Nash equilibria in every ex post game if all players are endowed with the maximin preferences. This is false for discontinuous games where players have Bayesian preferences as shown in He and Yannelis (2015a).

Keywords: Discontinuous game; Asymmetric information; Ambiguity; Maximin expected utility; C62; D81; D82 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s40505-016-0100-5 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:etbull:v:5:y:2017:i:1:d:10.1007_s40505-016-0100-5

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/40505

Access Statistics for this article

Economic Theory Bulletin is currently edited by Nicholas C. Yannelis

More articles in Economic Theory Bulletin from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Series data maintained by Sonal Shukla ().

 
Page updated 2017-10-06
Handle: RePEc:spr:etbull:v:5:y:2017:i:1:d:10.1007_s40505-016-0100-5